Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from loose stool from 2 years, what should i do ?

i have problem about loose stool from two years after taking nor metrogyl i feel good for some days but loose stool not cured yet
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  498
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi welcome to health care magic.first you do stool routine micro then you do sonography of abdomen to find out the cause of loose may be due to chronic amebic go for gastroentrologist for you have stressful life?
Answered: Tue, 28 Jun 2011
General & Family Physician Dr. Prahlad S. Patki's  Response
Metrogyl is useful if the diarrhoea is due to amobiasis or giadiasis. Get your stool examined and find out the cause to have rational therapy.
Answered: Mon, 25 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor